RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 578–590 (Mi tvp3139)  

This article is cited in 5 scientific papers (total in 5 papers)

Some results about stopping times оf the marked tree space

C. Cecia, A. Gerardia, L. Mazliakb

a Dipartimento di Matematica, Universita ``La Sapienza'', Italy
b Laboratoire de Probabilit\'es, Universite Paris VI, France

Abstract: In this paper, we present some results on stopping times on the space of marked trees. We extend the Courrége–Priouret theorem and prove the strong branching property. As an application we consider an optimal stopping problem for the branching Brownian motion.

Keywords: optimal stopping, stopping times, branching processes.

DOI: https://doi.org/10.4213/tvp3139

Full text: PDF file (650 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 425–435

Bibliographic databases:

Received: 24.02.1994
Language:

Citation: C. Ceci, A. Gerardi, L. Mazliak, “Some results about stopping times оf the marked tree space”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 578–590; Theory Probab. Appl., 41:3 (1997), 425–435

Citation in format AMSBIB
\Bibitem{CecGerMaz96}
\by C.~Ceci, A.~Gerardi, L.~Mazliak
\paper Some results about stopping times оf the marked tree space
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 578--590
\mathnet{http://mi.mathnet.ru/tvp3139}
\crossref{https://doi.org/10.4213/tvp3139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450075}
\zmath{https://zbmath.org/?q=an:0893.60018}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 425--435
\crossref{https://doi.org/10.1137/S0040585X97975241}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3139
  • https://doi.org/10.4213/tvp3139
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p578

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ceci C., Gerardi A., “Filtering of a branching process given its split times”, Journal of Applied Probability, 34:3 (1997), 565–574  crossref  mathscinet  zmath  isi
    2. Ceci C., Gerardi A., “Optimal control and filtering of the reproduction law of a branching process”, Acta Applicandae Mathematicae, 55:1 (1999), 27–50  crossref  mathscinet  zmath  isi  scopus
    3. Ceci C., Gerardi A., “Conditional law of a branching process observing a subpopulation”, Journal of Applied Probability, 39:1 (2002), 112–122  crossref  mathscinet  zmath  isi  scopus
    4. Ceci C., Gerardi A., “Multitype branching processes observing particles of a given type”, Journal of Applied Probability, 42:2 (2005), 446–462  crossref  mathscinet  zmath  isi  scopus
    5. Ceci C., Gerardi A., “Modelling a multitype branching brownian motion: Filtering of a measure–valued process”, Acta Applicandae Mathematicae, 91:1 (2006), 39–66  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:131
    Full text:38
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019